# SDR SWAA2012030501926

- Difficulty date: February 9, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 50,412 hours, 40,557 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517853
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM WEB CRACKED AT BS 178, RBL 5.7.  REPAIRED WEB IAW EO & EA.
